Increase the visibility of your scientific production by authorizing the export of your publications to HAL!

Travelling fronts in stochastic Stokes' drifts

Blanchet, Adrien, Dolbeault, Jean and Kowalczyk, Michal (2008) Travelling fronts in stochastic Stokes' drifts. Physica A, 387 (23). pp. 5741-5751.

[img]
Preview
Text
Download (312kB) | Preview
Official URL: http://tse-fr.eu/pub/10570
Item Type: Article
Language: English
Date: October 2008
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:58
Last Modified: 07 Mar 2018 13:21
["eprint_fieldname_oai_identifier" not defined]: oai:tse-fr.eu:10570
URI: http://publications.ut-capitole.fr/id/eprint/2919

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year